Show simple item record

dc.creatorCerda, Gamaliel
dc.date.accessioned2019-07-03T16:52:28Z
dc.date.available2019-07-03T16:52:28Z
dc.date.created2012
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73810
dc.descriptionGiven the generalized Fibonacci sequence {Wn(a, b; p, q)} we can naturally associate a matrix of order 2, denoted by W(p, q), whose coefficients are integer numbers. In this paper, using this matrix, we find some identities and the Binet formula for the generalized Fibonacci–Lucas numbers.
dc.formatapplication/pdf
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40860
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 19, núm. 2 (2012); 97-106 Boletín de Matemáticas; Vol. 19, núm. 2 (2012); 97-106 2357-6529 0120-0380
dc.subjectgeneralized Fibonacci numbers
dc.subjectmatrix methods
dc.subjectBinet formula.
dc.titleMatrix methods in horadam sequences
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationCerda, Gamaliel (2012) Matrix methods in horadam sequences. Boletín de Matemáticas; Vol. 19, núm. 2 (2012); 97-106 Boletín de Matemáticas; Vol. 19, núm. 2 (2012); 97-106 2357-6529 0120-0380 .
dc.identifier.eprintshttp://bdigital.unal.edu.co/38287/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record